MathSciNet Relay Station
MathSciNet bibliographic data
MR1973575 16S99 (17B99)
Boyallian, Carina; Kac, Victor G.; Liberati, Jose I. On the classification of subalgebras of ${\rm Cend}_N$ and ${\rm gc}_N$. Special issue celebrating the 80th birthday of Robert Steinberg. J. Algebra 260 (2003), no. 1, 32–63.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement